# SDR SWAA2024040359010

- Difficulty date: March 5, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.800 INCH. APPROX. 2024-164979<[01] TOOL USED ON STEP 5: EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 07-SEP-24;[02] STEP 7 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE DATE: 15-OCT-24;[03] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN BTW STAB STA 193.9 TO STAB STA 203.10. AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIG 204 DETAIL B; TABLE 201 AND 202 SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN BTW STAB STA 193.9 TO STAB STA 203.10. AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIG 204 DETAIL B; TABLE 201 AND 202 CERTIFIED RII
